I was on my period for almost two weeks before getting back on birth control pills. The first week went fine. Second week, more than spotting of blood was coming out. Fresh bright red blood like if I was on my period. I’m on the last day of the third week and I still have my period. I’m not bleeding to where I’m having to change my pad a lot but since I’m wearing a liner instead, I’ve had to change it quite a bit. And the cramps came in the third week too. I’m so frustrated, I don’t know what to do. I don’t have insurance right now to see a doctor. But two weeks of this is just too much. What’s the point of these birth control pills if they don’t help regulate my period. Any help would be appreciated. I know they say it’s normal but this isn’t spotting. Every wipe when I go pee is covered with blood.
It sounds like your hormones were out of balance, before you added in the artificial hormones, which would cause a deliberate imbalance, & take time for your body to adjust, even without the original imbalance.
Your body doesn't know what is happening, & it could take some time to settle down, assuming this birth control is going to suit you.
If you weren't using hormonal birth control, I'd have suggested using Vitex, which is good at rebalancing hormones gently. You can't use it if on hormonal birth control, though.
Artificial hormones force the body to get used to a deliberate imbalance.
Everyone's different as to how long it takes to adjust to artificial hormones.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2013 • 2 answers
Updated 23 Oct 2014 • 1 answer
Updated 27 Mar 2015 • 1 answer
I am having spotting, however I am currently on the active birth control pills & haven't missed any?
Updated 28 Apr 2015 • 1 answer
Updated 23 Aug 2015 • 1 answer